X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
specht ratio (21) 21
mathematics (20) 20
mathematics, applied (15) 15
algebra and number theory (8) 8
discrete mathematics and combinatorics (8) 8
geometry and topology (8) 8
numerical analysis (8) 8
positive operator (8) 8
kantorovich inequality (7) 7
specht's ratio (7) 7
geometric mean (6) 6
kantorovich constant (6) 6
generalized kantorovich constant (5) 5
young inequality (5) 5
operator inequalities (4) 4
reverse inequality (4) 4
chaotic order (3) 3
furuta inequality (3) 3
golden-thompson inequality (3) 3
operator inequality (3) 3
relative operator entropy (3) 3
unitarily invariant norm (3) 3
ando-hiai inequality (2) 2
ando-li-mathias geometric mean (2) 2
ando–li–mathias geometric mean (2) 2
arithmetic mean (2) 2
chaotic geometric mean (2) 2
chemical industry (2) 2
geometric mean of n-operators (2) 2
grand furuta inequality (2) 2
herbicides (2) 2
inequalities (2) 2
operators (2) 2
pesticides industry (2) 2
positive definite matrix (2) 2
positive linear map (2) 2
seed industry (2) 2
soybean (2) 2
specht (2) 2
specht, james (2) 2
specht’s ratio (2) 2
tsallis relative entropy (2) 2
tsallis relative operator entropy (2) 2
umegaki relative entropy (2) 2
作用素 (2) 2
報告集 (2) 2
最近 (2) 2
研究 (2) 2
話題 (2) 2
集会 (2) 2
15a42 (1) 1
15a45 (1) 1
15a45 and 47a63 (1) 1
15a48 (1) 1
15a60 (1) 1
47a30 (1) 1
47a63 (1) 1
47a64 (1) 1
agamous (1) 1
algebra (1) 1
alpha-arithmetic operator mean (1) 1
analysis (1) 1
ando–hiai inequality (1) 1
androecial morphogenesis (1) 1
arabidopsis thaliana (1) 1
arabidopsis-thaliana (1) 1
arithmetic-geometric mean inequality (1) 1
arithmetic-geometric means inequality (1) 1
arithmetic-geometric-harmonic mean inequality (1) 1
arithmetic–geometric mean inequality (1) 1
arithmetic–geometric means inequality (1) 1
cauchy-schwarz inequality (1) 1
cauchy–schwarz inequality (1) 1
chaos theory (1) 1
complement (1) 1
concavity (1) 1
constants (1) 1
controlling flower development (1) 1
convex function (1) 1
developmental biology (1) 1
eigenvalue inequality (1) 1
equality (1) 1
evolutionary biology (1) 1
furuta (1) 1
gene duplication (1) 1
gene expression (1) 1
generalized condition number (1) 1
generalized kantorovich constants (1) 1
genes (1) 1
genetic aspects (1) 1
genetic research (1) 1
golden-thompson-segal inequality (1) 1
golden–thompson inequality (1) 1
gonzalez, jake (1) 1
heinz inequalities (1) 1
heinz mean (1) 1
helm, grayson (1) 1
higher order weighted geometric mean (1) 1
holder inequality (1) 1
holder-mccarthy inequality (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematical Inequalities and Applications, ISSN 1331-4343, 2004, Volume 7, Issue 1, pp. 113 - 125
... to A(lambda) for lambda is an element of [0, 1]. In this note, we prove that the estimation of the converse Young operator inequality is obtained by using Specht's ratio... 
Logarithmic mean | Specht's ratio | Arithmetic mean | Geometric mean | Hölder-McCarthy inequality | Young's inequality | MATHEMATICS | arithmetic mean | logarithmic mean | Holder-McCarthy inequality | OPERATORS | geometric mean
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 02/2013, Volume 438, Issue 4, pp. 1711 - 1726
.... Among others, the Specht ratio plays an important role in our discussion, which is the upper bound of a ratio type reverse of the weighted arithmetic... 
Positive linear map | Specht ratio | Chaotic geometric mean | Ando–Li–Mathias geometric mean | Reverse inequality | Mond–Shisha difference | Positive operator | Mond-Shisha difference | Ando-Li-Mathias geometric mean | MATHEMATICS | MATHEMATICS, APPLIED | MAPS
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 03/2015, Volume 63, Issue 3, pp. 636 - 649
In this paper, from the viewpoint of the Ando-Hiai inequality, we make a comparison among three geometric means: The Ando-Li-Mathias geometric mean, the... 
unitarily invariant norm | Specht ratio | matrix geometric mean | Kantorovich constant | Ando-Li-Mathias geometric mean | Ando-Hiai inequality | Karcher mean | chaotic geometric mean | Ando–Li–Mathias geometric mean | Ando–Hiai inequality | INEQUALITIES | 47A64 | 47A30 | 47A63 | MATHEMATICS | Inequality | Constants | Complement | Algebra | Chaos theory | Inequalities | Images
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 2006, Volume 416, Issue 2, pp. 688 - 695
In this paper, we shall extend Kantorovich inequality. This is an estimate by using the geometric mean of n-operators which have been defined by... 
Geometric mean of n-operators | Kantorovich inequality | Arithmetic–geometric means inequality | Specht’s ratio | Specht's ratio | Arithmetic-geometric means inequality | arithmetic-geometric means inequality | MATHEMATICS, APPLIED | geometric mean of n-operators | Equality
Journal Article
Journal of the Egyptian Mathematical Society, ISSN 1110-256X, 2012, Volume 20, Issue 1, pp. 46 - 49
...-weighted geometric mean and Specht’s ratio. As a corollary, we also show that the ν-weighted geometric mean is greater than the product of the ν... 
Operator mean and operator inequality | Specht’s ratio | Young inequality | Positive operator
Journal Article
Journal of Mathematical Inequalities, ISSN 1846-579X, 2011, Volume 5, Issue 4, pp. 551 - 556
The Specht ratio S(h) is the optimal constant in the reverse of the arithmetic-geometric mean inequality, i.e., if 0 < m <= a, b <= M and h = M/m, then (1 - mu)a + mu b <= S(h)a(1-mu) b(mu... 
Operator inequality | Specht ratio | Operator means | Kantorovich constant | Young inequality | Arithmetic-geometric-harmonic mean inequality | MATHEMATICS | MATHEMATICS, APPLIED | operator inequality | operator means | arithmetic-geometric-harmonic mean inequality
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 2006, Volume 412, Issue 2, pp. 526 - 537
Recently Tsallis relative operator entropy T p ( A∣ B) and Tsallis relative entropy D p ( A∥ B) are discussed by Furuichi–Yanagi–Kuriyama. We shall show two... 
Generalized Kantorovich constant | Tsallis relative operator entropy | Specht ratio | Relative operator entropy | Tsallis relative entropy | Umegaki relative entropy | MATHEMATICS, APPLIED | relative operator entropy | generalized Kantorovich constant
Journal Article
Mathematical Inequalities and Applications, ISSN 1331-4343, 2003, Volume 6, Issue 3, pp. 521 - 530
.... We show a very interesting new relation between Specht ratio S(1) and Kantorovich constant K(p) : S(1) = e(K)' ((1... 
Specht ratio | Kantorovich constant | MATHEMATICS | OPERATOR INEQUALITIES
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 2005, Volume 403, Issue 1-3, pp. 24 - 30
..., in particular log S ( 1 ) Tr [ A ] + S ( A , B ) ⩾ - Tr [ S ^ ( A | B ) ] ⩾ S ( A , B ) where S(1) is the Specht ratio defined... 
Generalized Kantorovich constant | Tsallis relative operator entropy | Specht ratio | Relative operator entropy | Tsallis relative entropy | Umegaki relative entropy | MATHEMATICS, APPLIED | generalized Kantorovich constants | relative operator entropy
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 2004, Volume 377, Issue 1-3, pp. 69 - 81
As a converse of the arithmetic and geometric mean inequality, Specht gave the ratio of the arithmetic one by the geometric one in 1960... 
Specht ratio | Chaotic order | Furuta inequality | Kantorovich inequality | Löwner–Heinz theorem | Grand Furuta inequality | Löwner-Heinz theorem | chaotic order | MATHEMATICS, APPLIED | grand Furuta inequality | MEAN THEORETIC APPROACH | Lowner-Heinz theorem | SIMPLIFIED PROOF
Journal Article
Linear algebra and its applications, ISSN 0024-3795, 12/2003, Volume 375, pp. 251 - 273
An operator means a bounded linear operator on a Hilbert space H. We obtained the basic property between Specht ratio S(1... 
MATHEMATICS | Specht ratio | MATHEMATICS, APPLIED | MAPS | FURUTA | Kantorovich inequality
Journal Article
Journal of Mathematical Inequalities, ISSN 1846-579X, 2011, Volume 5, Issue 1, pp. 21 - 31
In this paper, we show refined Young inequalities for two positive operators. Our results refine the ordering relations among the arithmetic mean, the... 
Reverse inequality | Young inequality | Specht's ratio and operator inequality | Operator mean | Positive operator | MATHEMATICS | MATHEMATICS, APPLIED | positive operator | reverse inequality | operator mean
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 2003, Volume 375, pp. 251 - 273
An operator means a bounded linear operator on a Hilbert space H. We obtained the basic property between Specht ratio S(1... 
Specht ratio | Kantorovich inequality
Journal Article
Journal of Mathematical Inequalities, ISSN 1846-579X, 2017, Volume 11, Issue 2, pp. 301 - 322
In this paper we develop a general method for improving Jensen-type inequalities for convex and, even more generally, for piecewise convex functions. Our main... 
Specht ratio | Kantorovich constant | Geometric mean | Young inequality | Heinz mean | Convex function | Arithmetic mean | Jensen inequality | MATHEMATICS, APPLIED | geometric mean | MATHEMATICS | OPERATOR INEQUALITIES | arithmetic mean | IMPROVED YOUNG | HEINZ INEQUALITIES
Journal Article
Journal of Mathematical Inequalities, ISSN 1846-579X, 06/2018, Volume 12, Issue 2, pp. 315 - 323
..., S(t) is the so called Specht's ratio and <=(ols) is the so called Olson order. The same inequalities are also provided with other constants... 
Generalized Kantorovich constant | Golden-Thompson inequality | Specht ratio | Unitarily invariant norm | Geometric mean | Ando-Hiai inequality | Olson order | Eigenvalue inequality | unitarily invariant norm | MATHEMATICS | MATHEMATICS, APPLIED | generalized Kantorovich constant | eigenvalue inequality | OPERATORS | geometric mean
Journal Article
Mathematical Inequalities and Applications, ISSN 1331-4343, 04/2016, Volume 19, Issue 2, pp. 757 - 764
Journal Article
International Journal of Mathematical Analysis, ISSN 1312-8876, 2015, Volume 9, Issue 41-44, pp. 2111 - 2119
Journal Article
Mathematical Inequalities and Applications, ISSN 1331-4343, 2000, Volume 3, Issue 2, pp. 259 - 268
As a characterization of chaotic order, we showed "If Ml greater than or equal to B greater than or equal to ml > 0, then log A greater than or equal to log B... 
Chaotic order | Specht's ratio | Positive operator | chaotic order | MATHEMATICS | OPERATOR INEQUALITIES | positive operator
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 12/2003, Volume 375, Issue 1-3, pp. 251 - 273
An operator means a bounded linear operator on a Hilbert space H. We obtained the basic property between Specht ratio S(1... 
Specht ratio | Kantorovich inequality
Journal Article
Mathematical inequalities & applications, ISSN 1331-4343, 2002, Volume 5, Issue 3, pp. 573 - 582
We prove a Golden-Thompson type inequality via Specht's ratio: Let H and K be selfadjoint operators on a Hilbert space H satisfying M1 greater than or equal... 
Operator inequality | Golden-Thompson inequality | Specht's ratio | Kantorovich type inequality | Positive operator | MATHEMATICS | positive operator | operator inequality
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.